# SDR IPXA2021061470512

- Difficulty date: May 21, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING REAR SPAR CAP UPPER FLANGE HAS CORROSION BETWEEN STA. XORS. 1042.35 TO 1054.REPAIRED CORRODED R/H WING REAR SPAR CAP UPPER FLANGE BETWEEN STA. XORS. 1042.35 TO 1054 IAW VT-SAA EA 011-5710-01-A9137 REV. I/R AND UPS EO MD11-5710-80666-A. (MAJOR) REF 8100-9 BY S. KANG DATED 06/10/21.
